Il mio Profilo
Silvia Cingolani
Professore Associato
MAT/05 ANALISI MATEMATICA

Home

...
+39 080 596 3699
+39 080 596 3358
Sezione Matematica
Via Orabona 4

Pubblicazioni

Il seguente elenco è solo una parte della Produzione scientifica del docente.
Per maggiori informazioni consultare il Catalogo Istituzionale dei prodotti della Ricerca (IRIS) .


  1. CINGOLANI S. Positive solutions to perturbed elliptic problems in R-N involving critical Sobolev exponent. NONLINEAR ANALYSIS 48:1165–1178, 2002. DOI BibTeX

    @article{ 11589_5981,
    	author = "CINGOLANI S",
    	title = "Positive solutions to perturbed elliptic problems in R-N involving critical Sobolev exponent",
    	year = 2002,
    	journal = "NONLINEAR ANALYSIS",
    	volume = 48,
    	doi = "10.1016/S0362-546X(00)00245-5",
    	pages = "1165--1178"
    }
    
  2. CINGOLANI S and VANNELLA G. Some results on critical groups for a class of functionals defined on Sobolev Banach spaces. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI 12:199–203, 2001. BibTeX

    @article{ 11589_11426,
    	author = "CINGOLANI S and VANNELLA G",
    	title = "Some results on critical groups for a class of functionals defined on Sobolev Banach spaces",
    	year = 2001,
    	journal = "ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI",
    	volume = 12,
    	pages = "199--203"
    }
    
  3. CINGOLANI S. Asymmetric solutions for symmetric problems arising in Nonlinear Optics. In Proceedings of the Third World Conference of Nonlinear Analysts 47. 2001, 6053–6063. DOI BibTeX

    @conference{ 11589_13877,
    	author = "CINGOLANI S",
    	title = "Asymmetric solutions for symmetric problems arising in Nonlinear Optics",
    	year = 2001,
    	journal = "NONLINEAR ANALYSIS",
    	volume = 47,
    	booktitle = "Proceedings of the Third World Conference of Nonlinear Analysts",
    	doi = "10.1016/S0362-546X(01)00689-7",
    	pages = "6053--6063"
    }
    
  4. Cingolani Silvia and Vannella G. Some results on critical groups for a class of functionals defined on Sobolev Banach spaces. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI 12:199–203, 2001. BibTeX

    @article{ 11589_5875,
    	author = "Cingolani Silvia and Vannella G",
    	title = "Some results on critical groups for a class of functionals defined on Sobolev Banach spaces",
    	year = 2001,
    	journal = "ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI",
    	volume = 12,
    	abstract = "We present critical groups estimates for a functional f defined on the Banach space $W_0^{1,p}(Ω)$, where Ω is a bounded domain in R^N, p>2, associated to a quasilinear elliptic equation involving p-laplacian. In spite of the lack of an Hilbert structure and of Fredholm property of the second order differential of f in each critical point, we compute the critical groups of f in each isolated critical point via Morse index.",
    	keywords = "p-laplacian; critical groups estimates; Morse index",
    	pages = "199--203"
    }
    
  5. CINGOLANI S and LAZZO M. Discontinuous elliptic problems in R-N without monotonicity assumptions. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE 42:451–458, 2001. BibTeX

    @article{ 11589_8816,
    	author = "CINGOLANI S and LAZZO M",
    	title = "Discontinuous elliptic problems in R-N without monotonicity assumptions",
    	year = 2001,
    	journal = "COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE",
    	volume = 42,
    	pages = "451--458"
    }
    
  6. CINGOLANI S. Metodi variazionali e topologici nello studio delle equazioni di Schrödinger nonlineari agli stati stazionari. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B 4:319–343, 2001. BibTeX

    @article{ 11589_5649,
    	author = "CINGOLANI S",
    	title = "Metodi variazionali e topologici nello studio delle equazioni di Schrödinger nonlineari agli stati stazionari",
    	year = 2001,
    	journal = "BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B",
    	volume = 4,
    	pages = "319--343"
    }
    
  7. CINGOLANI S and LAZZO M. Multiple positive solutions to nonlinear Schrödinger equations with competing potential functions. JOURNAL OF DIFFERENTIAL EQUATIONS 160:118–138, 2000. DOI BibTeX

    @article{ 11589_5978,
    	author = "CINGOLANI S and LAZZO M",
    	title = "Multiple positive solutions to nonlinear Schrödinger equations with competing potential functions",
    	year = 2000,
    	journal = "JOURNAL OF DIFFERENTIAL EQUATIONS",
    	volume = 160,
    	doi = "10.1006/jdeq.1999.3662",
    	pages = "118--138"
    }
    
  8. CINGOLANI S and GAMEZ J L. Asymmetric positive solutions for a symmetric nonlinear problem in R-N. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 11:97–117, 2000. DOI BibTeX

    @article{ 11589_2452,
    	author = "CINGOLANI S and GAMEZ J L",
    	title = "Asymmetric positive solutions for a symmetric nonlinear problem in R-N",
    	year = 2000,
    	journal = "CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS",
    	volume = 11,
    	doi = "10.1007/s005260050004",
    	pages = "97--117"
    }
    
  9. CINGOLANI S and LAZZO M. Multiple periodic solutions for autonomous conservative systems. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS 14:159–167, 1999. BibTeX

    @article{ 11589_4242,
    	author = "CINGOLANI S and LAZZO M",
    	title = "Multiple periodic solutions for autonomous conservative systems",
    	year = 1999,
    	journal = "TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS",
    	volume = 14,
    	pages = "159--167"
    }
    
  10. ARCOYA D, CINGOLANI S and GAMEZ J L. Asymmetric modes in symmetric nonlinear optical waveguides. SIAM JOURNAL ON MATHEMATICAL ANALYSIS 30:1391–1400, 1999. DOI BibTeX

    @article{ 11589_1379,
    	author = "ARCOYA D and CINGOLANI S and GAMEZ J L",
    	title = "Asymmetric modes in symmetric nonlinear optical waveguides",
    	year = 1999,
    	journal = "SIAM JOURNAL ON MATHEMATICAL ANALYSIS",
    	volume = 30,
    	doi = "10.1137/S0036141098336388",
    	pages = "1391--1400"
    }
    
  11. CINGOLANI S. On a perturbed semilinear elliptic equation in R-N. COMMUNICATIONS IN APPLIED ANALYSIS 3:49–57, 1999. BibTeX

    @article{ 11589_5650,
    	author = "CINGOLANI S",
    	title = "On a perturbed semilinear elliptic equation in R-N",
    	year = 1999,
    	journal = "COMMUNICATIONS IN APPLIED ANALYSIS",
    	volume = 3,
    	pages = "49--57"
    }
    
  12. CINGOLANI S and NOLASCO M. Multi-peak periodic semiclassical states for a class of nonlinear Schrödinger equations. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS 128:1249–1260, 1998. BibTeX

    @article{ 11589_11537,
    	author = "CINGOLANI S and NOLASCO M",
    	title = "Multi-peak periodic semiclassical states for a class of nonlinear Schrödinger equations",
    	year = 1998,
    	journal = "PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS",
    	volume = 128,
    	pages = "1249--1260"
    }
    
  13. CINGOLANI S, LAZZO M and PADIAL J F. Multiple radial solutions for a class of elliptic systems with singular nonlinearities. ANNALI DI MATEMATICA PURA ED APPLICATA 175:365–373, 1998. BibTeX

    @article{ 11589_11504,
    	author = "CINGOLANI S and LAZZO M and PADIAL J F",
    	title = "Multiple radial solutions for a class of elliptic systems with singular nonlinearities",
    	year = 1998,
    	journal = "ANNALI DI MATEMATICA PURA ED APPLICATA",
    	volume = 175,
    	pages = "365--373"
    }
    
  14. AMBROSETTI A, BADIALE M and CINGOLANI S. Semiclassical states of nonlinear Schrödinger equations. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 140:285–300, 1997. DOI BibTeX

    @article{ 11589_11485,
    	author = "AMBROSETTI A and BADIALE M and CINGOLANI S",
    	title = "Semiclassical states of nonlinear Schrödinger equations",
    	year = 1997,
    	journal = "ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS",
    	volume = 140,
    	doi = "10.1007/s002050050067",
    	pages = "285--300"
    }
    
  15. CINGOLANI S and LAZZO M. Multiple semiclassical standing waves for a class of nonlinear Schrödinger equations. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS 10:1–13, 1997. BibTeX

    @article{ 11589_5702,
    	author = "CINGOLANI S and LAZZO M",
    	title = "Multiple semiclassical standing waves for a class of nonlinear Schrödinger equations",
    	year = 1997,
    	journal = "TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS",
    	volume = 10,
    	pages = "1--13"
    }
    
  16. CINGOLANI S and GAMEZ J L. Positive solutions of a semilinear elliptic equation on R-N with indefinite nonlinearity. ADVANCES IN DIFFERENTIAL EQUATIONS 1:773–791, 1996. BibTeX

    @article{ 11589_11425,
    	author = "CINGOLANI S and GAMEZ J L",
    	title = "Positive solutions of a semilinear elliptic equation on R-N with indefinite nonlinearity",
    	year = 1996,
    	journal = "ADVANCES IN DIFFERENTIAL EQUATIONS",
    	volume = 1,
    	pages = "773--791"
    }
    
  17. CINGOLANI S, MIRENGHI E and TUCCI M. Periodic orbits and subharmonics of dynamical systems on non-compact Riemannian manifolds. JOURNAL OF DIFFERENTIAL EQUATIONS 130:142–161, 1996. DOI BibTeX

    @article{ 11589_5647,
    	author = "CINGOLANI S and MIRENGHI E and TUCCI M",
    	title = "Periodic orbits and subharmonics of dynamical systems on non-compact Riemannian manifolds",
    	year = 1996,
    	journal = "JOURNAL OF DIFFERENTIAL EQUATIONS",
    	volume = 130,
    	doi = "10.1006/jdeq.1996.0136",
    	pages = "142--161"
    }
    
  18. AMBROSETTI A, BADIALE M and CINGOLANI S. Semiclassical states of nonlinear Schrödinger equations with bounded potentials. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI 7:155–160, 1996. BibTeX

    @article{ 11589_5648,
    	author = "AMBROSETTI A and BADIALE M and CINGOLANI S",
    	title = "Semiclassical states of nonlinear Schrödinger equations with bounded potentials",
    	year = 1996,
    	journal = "ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI",
    	volume = 7,
    	pages = "155--160"
    }
    
  19. CINGOLANI S. Existence and multiplicity results for a semilinear elliptic equation on R-N. COMMUNICATIONS ON APPLIED NONLINEAR ANALYSIS 2:31–42, 1995. BibTeX

    @article{ 11589_11422,
    	author = "CINGOLANI S",
    	title = "Existence and multiplicity results for a semilinear elliptic equation on R-N",
    	year = 1995,
    	journal = "COMMUNICATIONS ON APPLIED NONLINEAR ANALYSIS",
    	volume = 2,
    	pages = "31--42"
    }
    
  20. CINGOLANI S and PISANI L. Poincaré-Birkhoff results for Lagrangian systems with subquadratic potential. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS 125:1169–1177, 1995. BibTeX

    @article{ 11589_11421,
    	author = "CINGOLANI S and PISANI L",
    	title = "Poincaré-Birkhoff results for Lagrangian systems with subquadratic potential",
    	year = 1995,
    	journal = "PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS",
    	volume = 125,
    	pages = "1169--1177"
    }
    

 

Attività Didattiche


Per maggiori informazioni consultare il sito di Ateneo e il portale della Didattica .

Attività di Ricerca

PE1 Mathematical foundations: all areas of mathematics, pure and applied, plus mathematical foundations of computer science, mathematical physics and statistics
PE1_8 Analysis
PE1_11 Theoretical aspects of partial differential equations
Contatti

DIPARTIMENTO DI
MECCANICA, MATEMATICA E MANAGEMENT

Viale Japigia 182 - 70126 Bari

  +39 080 596 2752
  +39 080 596 2741
  PECQuesto indirizzo email è protetto dagli spambots. È necessario abilitare JavaScript per vederlo.
Politecnico di Bari
Catalogo dei prodotti della Ricerca
Poliba Web mail